# SDR A6WA201140761

- Difficulty date: July 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LINE BRACKET IN RT WHEEL WELL CRACKED.  R & R HYD LINE BRACKET ON RT WHEEL WELL IAW SRM 51-42-06.
